# SDR 2002F00807

- Difficulty date: August 2, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 25,160 hours, 7,851 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,512 hours, 1,234 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT NUMBER 935.  LEFT ENGINE EPR LAGGING ON TAKEOFF, WILL NOT PRODUCE REQUIRED EPR.  UNLATCHED BOTH EEC'S AND TAKEOFF EPR WAS ACHIEVED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT PER FIM 73-21-00 BITE EEC (LT) NO FAULTS NOTED AT THIS TIME.  PER FIM RETURNED AIRCRAFT TO SERVICE.
